Tauberian theorems for statistically (C,1,1) summable double sequences of fuzzy numbers

Articles > Article · 2017

Authors: Zerrin ONDER, İbrahim ÇANAK, Umit Totur

Open Mathematics, Journal Indexed in SCI Expanded, International, WoS, 2017, vol 15, pp 157-178

DOI: 10.1515/math-2017-0006

Summary

Abstract In this paper, we prove that a bounded double sequence of fuzzy numbers which is statistically convergent is also statistically (C, 1, 1) summable to the same number. We construct an example that the converse of this statement is not true in general. We obtain that the statistically (C, 1, 1) summable double sequence of fuzzy numbers is convergent and statistically convergent to the same number under the slowly oscillating and statistically slowly oscillating conditions in certain senses, respectively.

View details